Web of Science: 3 cites, Scopus: 3 cites, Google Scholar: cites
Asymptotic expansion of the heteroclinic bifurcation for the planar normal form of the 1:2 resonance
Roberto, Lucy Any (UNESP (Brasil). Departamento de Matemática)
da Silva, Paulo Ricardo (UNESP (Brazil). Departamento de Matemática)
Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2016
Resum: We consider the family of planar differential systems depending on two real parameters \[ x =y, y = _1 x _2 y x^3-x^2y. \] This system corresponds to the normal form for the 1:2 resonance which exhibits a heteroclinic connection. The phase portrait of the system has a limit cycle which disappears in the heteroclinic connection for the parameter values on the curve _2=c(_1)=-15_1 O(_1^2), _1<0. We significantly improve the knowledge of this curve in a neighborhood of the origin.
Ajuts: Ministerio de Economía y Competitividad MTM2008-03437
Ministerio de Economía y Competitividad MTM2013-40998-P
Agència de Gestió d'Ajuts Universitaris i de Recerca 2014/SGR-568
European Commission 318999
Nota: Agraïments: The first author is partially supported by CAPES and FAPESP. The second author is partially supported by CAPES, CNPq-Brazil, and FAPESP.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió acceptada per publicar
Matèria: 1:2 Resonance ; Bifurcation diagram ; Homoclinic Connections ; Planar Systems
Publicat a: International journal of bifurcation and chaos in applied sciences and engineering, Vol. 26 Núm. 1 (2016) , p. 1650017 (8 pages), ISSN 1793-6551

DOI: 10.1142/S0218127416500176


Postprint
11 p, 287.9 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2017-01-23, darrera modificació el 2022-02-06



   Favorit i Compartir